# SDR HEER20151123925

- Difficulty date: November 23, 2015
- Submitted: November 23, 2015
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 18,115 hours
- Engine: Allsn 250C47B
- Engine time: 9,772 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWF140850
- Condition: Spalled
- Location: Turbine
- Part time: 1,984 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 9-26-15, DUE TO TURBINE O/H, COMPRESSOR N1 SHAFTING AND NR 2 BEARING, GB CEB 72-6081, PICCOLO TUBE, 150, 300 AND 2000 HR INSPECTIONS.  REPLACED NR 5 BEARING DUE TO SPALLING ON OUTER RACE AT SPLIT.  INSTALLED NEW NR 5 BEARING.
